RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2008, Volume 63, Issue 4(382), Pages 181–182 (Mi umn9179)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Two theorems on the structure of a relatively free Grassmann algebra

A. V. Grishin, L. M. Tsybulya

Moscow State Pedagogical University

DOI: https://doi.org/10.4213/rm9179

Full text: PDF file (306 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2008, 63:4, 782–784

Bibliographic databases:

MSC: 16R10
Presented: А. В. Михалёв
Accepted: 25.01.2008

Citation: A. V. Grishin, L. M. Tsybulya, “Two theorems on the structure of a relatively free Grassmann algebra”, Uspekhi Mat. Nauk, 63:4(382) (2008), 181–182; Russian Math. Surveys, 63:4 (2008), 782–784

Citation in format AMSBIB
\Bibitem{GriTsy08}
\by A.~V.~Grishin, L.~M.~Tsybulya
\paper Two theorems on the structure of a relatively free Grassmann algebra
\jour Uspekhi Mat. Nauk
\yr 2008
\vol 63
\issue 4(382)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn9179}
\crossref{https://doi.org/10.4213/rm9179}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2483206}
\zmath{https://zbmath.org/?q=an:1176.16017}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008RuMaS..63..782G}
\elib{http://elibrary.ru/item.asp?id=11161459}
\transl
\jour Russian Math. Surveys
\yr 2008
\vol 63
\issue 4
\pages 782--784
\crossref{https://doi.org/10.1070/RM2008v063n04ABEH004555}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000261943000011}
\elib{http://elibrary.ru/item.asp?id=13590492}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-65649147517}


Linking options:
  • http://mi.mathnet.ru/eng/umn9179
  • https://doi.org/10.4213/rm9179
  • http://mi.mathnet.ru/eng/umn/v63/i4/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. M. Tsybulya, “Theorems on equalization and monomiality in a relatively free Grassmann algebra”, J. Math. Sci., 163:6 (2009), 759–773  mathnet  crossref  mathscinet  elib  elib
    2. A. V. Grishin, L. M. Tsybulya, “On the structure of a relatively free Grassmann algebra”, J. Math. Sci., 171:2 (2010), 149–212  mathnet  crossref  mathscinet  elib
    3. A. V. Grishin, “On the structure of the centre of a relatively free Grassmann algebra”, Russian Math. Surveys, 65:4 (2010), 781–782  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. A. V. Grishin, L. M. Tsybulya, A. A. Shokola, “On $T$-spaces and relations in relatively free, Lie nilpotent, associative algebras”, J. Math. Sci., 177:6 (2011), 868–877  mathnet  crossref  mathscinet  elib
    5. A. V. Grishin, S. V. Pchelintsev, “On centres of relatively free associative algebras with a Lie nilpotency identity”, Sb. Math., 206:11 (2015), 1610–1627  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:340
    Full text:105
    References:34
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020